# SDR ASAA2020121933717

- Difficulty date: December 19, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,151 hours, 14,811 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERABLE BOTH SAT 1 & 2 GAVE "NOT READY MESSAGE BEFORE FAST BUSY WHEN WE TRIED TO CALL DISPATCH.  GROUNDED-YES.  VERIFIED DISCREPANCY WHEN WE TRIED TO CONTACT DISPATCH ON EITHER 1 OR 2.  SATCOM LRU LBT-1 SHOWED AMBER LED, LBT-2 SHOWED AMBER/GREEN.  CYCLED SATCOM C/B AND ACARS C/B, DISCREPANCY CLEARED.  SATCOM "MAKE CALLS AND ANSWERED" DISPATCH CALLS, REF B737-800 AMM 23-15-00 ON 1&2.  ACARS SATCOM LINK STATUS GOOD.  ACARS SYSTEM VHF LINK TEST GOOD, REF AMM 23-27-00.
